# SDR FJTA17073651

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N365EA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600107
- Aircraft time: 11,032 hours, 8,875 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW SELECTED GEAR DOWN.  RIGHT MAIN GEAR LIGHT WOULD NOT ILLUMINATE. NO OTHER, NO GEAR DOWN, INDICATIONS.  CREW DELAYED LANDING UNTIL ALL CHECKLISTS, NORMAL/ ABNORMAL/EMERGENCY WERE COMPLETED.  THIS INCLUDED PERFORMING EMERGENCY BLOW DOWN CHECK LIST.  PRIOR TO LANDING, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS ABLE TO DUPLICATE THE SQUAWK.  TROUBLESHOT TO FIND BROKEN WIRE FROM "A" P64 TO SP21.  MAINTENANCE REPLACED WIRE.  PERFORMED SATISFACTORY GEAR SWINGS AND FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
